# SDR FDEA202105261407

- Difficulty date: May 26, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,637 hours, 21,050 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  612     57-30  0764     26MAY21  IND  OPEN  U  L/H WING LOWER SPAR CAP CRACKED BETWEEN STATION  XORS1043-1045   CRACKED AREA AT L/H WING OUTER REAR SPAR LOWER SPAR CAP BETWEEN STATION   XORS1043-  1045 HAS BEEN REPAIRED AS PER SRM 57-20-10-2R FIG 201 REPAIR 1.
